Jump to content

Muscle ache when taking creatine monohydrate


manoka
 Share

Recommended Posts

Hello,

 

After I started taking 2 g of creatine monohydrate with about 1 g of sodium bicarbonate on 6 days a week, I noticed feeling achy pretty much like with a muscle soreness.

Other than this, I did not make any significant changes in my daily routines.

Apparently due to this, I have gained some weight, including in muscle mass.

Thus I wonder whether anybody has experienced something like this, whether this is normal, and/or whether one can do something to relieve it.

 

Many thanks in advance!

manoka

Link to comment
Share on other sites

I haven't taken creatine, but I know the basics of what it does to the body. I would suggest increasing your water intake. Creatine increases the amount of water in your muscles so the lactic acids don't build up and make your muscles sore. By increasing your water intake you'll stay hydrated and feeling good. I drink at least 3.5 liters a day so you'll want to drink 4-4.5 at minimum.

Link to comment
Share on other sites

  • 3 weeks later...

Create an account or sign in to comment

You need to be a member in order to leave a comment

Create an account

Sign up for a new account in our community. It's easy!

Register a new account

Sign in

Already have an account? Sign in here.

Sign In Now
 Share

×
×
  • Create New...